# SDR 95ZZZX5049

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A3
- Aircraft serial: S7023
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731742
- Condition: Eroded
- Location: T/R
- Part time: 241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE LEADING EDGE ERODED.
